# SDR C8GA20040003

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 57,710 hours, 38,127 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1724 FROM KROC TO KPHL. ON APPROACH TO KPHL OBSERVED A COMPLETE LOSS OF B-SYSTEM HYDRAULIC FLUID. ACCOMPLISHED ABNORMAL CCIA AIRCRAFT OPERATIONS MANUAL A-05-3, ADVISED ATC AND DECLARED EMERGENCY AS A PRECAUTIONARY. AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT WAS INSPECTED AND FOUND A B-NUT LOOSE ON RIGID RETURN LINE TO ELEVATOR FEEL CONTROL UNIT. TIGHTENED AND SECURED “B” NUT IAW B727 MM 20-10-5, SERVICED HYDRAULIC SYSTEM TO FULL AND NO LEAKS WERE NOTED DURING SYSTEM CHECKS. AIRCRAFT RETURNED TO SERVICE
